# SDR SIMA201806074012

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 5,012 hours, 3,462 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Part serial: 15303H0844
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD SHATTERED DURING CLIMB, BETWEEN 20 - 21 THOUSAND FEET.    REMOVED AND REPLACED CO-PILOT WINDSHIELD IAW AMM 56-11-00.  OPC IS GOOD NO LEAKS NOTED
